Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Swollen thigh. Prescribed with Keflex and Diprosone. Ultrasound showing large synovial cyst arising from hip. MRI suggested

hello, I am 24 year guy .I have got right thigh swollen .i see a Dr. and he gave me keflex and diprosone which helped however didnot resolve.i did ultra sound and they comments its apperances are unusual . a very large synovial cyst(analogous to a baker s cyst) arising from anterior joint space of right hip could be considered with associated synovitis and cellular internal debris .a primary soft tissue origin (inflammatory or neoplastic ) is difficult to exclude. MRI is recommended. and I did MRI. what could be happened ????
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
It is unusual to have a cyst like this in your hip. It is important that you get your MRI urgently and they should give you gadolinium (an injection) with it as the ultrasound suggests that you may have an inflammatory arthritis or something more sinister in your hip joint ( Neoplastic means a tumour which could be benign or malignant )
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor